# SDR AALA201810039003

- Difficulty date: September 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FOUND ON THE R1 DOOR LOWER SILL CENTER FITTING BETWEEN FRAMES 16 AND 20, STRINGER 23R.  REPLACED CENTER FITTING IAW SWRM 51-72-11.
